If I fail DOT test......?

Discussion in 'UPS Discussions' started by unteagle, Jan 17, 2012.

  1. unteagle

    unteagle New Member

    I was given prescription klonopin for sleep problems about 3 years ago. I had no idea this medicine would cause any problems with DOT certification as long as I took at night only. I tried to cold turkey quit and I'm having SEVERE withdrawal. I signed the bid sheet to drive full time and haven't taken the DOT physical. I can't do this cold turkey though. If I DQ myself, will I be inelligible to drive for a year, 6 months, 90 days, or?
     
  2. Johney

    Johney Raise your hand if you think Upstate is a D-Bag

    Good God didn't we just have a post like this? Quit taking the crap and suck it up. I've takin Klonopin before it ain't $#!+.If you have a withdrawal problem with that crap you are in a world of hurt because that stuff is not hardcore.
     
  3. klein

    klein Für Meno :)

    I wanted to post earlier, too. Try taking just 3/4, then 1/2, 1/4 then zero !

    3 whole years is just silly ! A doctor would normally catch on to that and would have cut you off by now.